# SDR IPXA11165629

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit Overhead
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT GO OUT IN THE AUTO OR OFF SWITCH POSITION.  FOUND EMERGENY EXIT LIGHT SWITCH ON OVERHEAD PANEL IN ON POSITION.  PERFORMED EMERGENCY LIGHTING TEST IAW AMM CH 33-51-05.  CHECK NORMAL (AMM 33-51-00). OK FOR SERVICE.
